MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 4FX60CM DBL LMN V-P BASIC KIT; VASCU-PICC

MEDICAL COMPONENTS, INC. 4FX60CM DBL LMN V-P BASIC KIT; VASCU-PICC
Model Number MR17014201
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated.Currently waiting for the sample to be returned for evaluation.
 
Event or Problem Description
Hospital reports the 4f picc was noted to be fractured and leaking at the base of the white lumen.
 
Additional Manufacturer Narrative
The device involved in the incident was not returned for evaluation (lost in transit).No photos were provided.Attempts to obtain additional information about the device and event and to have the sample returned for evaluation were unsuccessful.A review of the manufacturing records was not possible as the lot number was not provided.The device was implanted for 3 months prior to the incident.The report indicated the "line believed to be a medcomp 4fr dl vascu-picc".Without sufficient information and an evaluation of the device we are unable confirm a medcomp device was involved or to determine the exact cause of the reported failure.

Brand Name
4FX60CM DBL LMN V-P BASIC KIT
Common Device Name
VASCU-PICC
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
MDR Report Key9687437
Report Number2518902-2020-00004
Device Sequence Number19746456
Product Code LJS
UDI-Device Identifier00884908032789
UDI-Public884908032789
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K121094
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMR17014201
Device Catalogue NumberMR17014201
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/13/2020
Supplement Date Received by Manufacturer01/13/2020
Initial Report FDA Received Date02/10/2020
Supplement Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;